# SDR DALA2023021401135

- Difficulty date: February 11, 2023
- Submitted: February 14, 2023
- Operation: Air carrier
- Aircraft: N988AT
- Make and model: Boeing 717-200
- Aircraft serial: 55068
- Aircraft time: 55,043 hours, 38,050 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 24R CORRODED FROM STA 1000-1035. SUMMARY NRC 003-0001:0514-2001/002 00002: REPLACED LONGERON REF DAC DWG 5911424. (LP #2625262)
